# SDR USAABB08164

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284A
- Condition: Loose
- Location: Nr 1
- Part time: 81,918 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHX - FLT 45  PHX TO KOA.  UPON ROTATION, THE LEFT AC BUS TRIPPED OFF AND COULD NOT BE RESET, OR POWERED BY ANOTHER GENERATOR.  THE FLIGHT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE BITE CHECKED THE BUS PROTECTION CONTROL UNIT (BPCU) AND FOUND "NO RESPONSE FROM CONTROL" MESSAGE.  THE NUMBER ONE GENERATOR CONTROL UNIT (GCU) WAS INSPECTED AND FOUND LOOSE IN ITS RACK.  THE NUMBER ONE GCU WAS REPLACED.  OPERATIONAL CHECKS WERE FOUND OK.
